It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm underweight. I probably had an average amount of side effects while on accutane: The common ones I had all thru the course were exteremely dry lips, dry skin, and when I went out in the sun even for 5 seconds I got sunburnt, the other side effects I had all thru my course were chest pain(which I found out I had asthma), decreased night vision, I had trouble with my contacts(but that only lasted probably a month til the accutane got into my system), I also had severe stomach pains and vommitting(which was either from the birth control they had me on or the accutane.. after about 2 weeks it went away though). As for the side effects going away after treatment ended I'd say one to two weeks.





All times are GMT -7. The time now is 10:43 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!